# SDR SIMA20160818004

- Difficulty date: August 18, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,651 hours, 36,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAS TWO CRACKS AT FRAME 75 AND STRINGER 2R.  PERFORMED A PERMANENT REPAIR IAW SRM 53-31-01 FIG 219.
